MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.2MM RADIOLUCENT DRILL BIT; BIT, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.2MM RADIOLUCENT DRILL BIT; BIT, SURGICAL
Model Number 4200355042
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded by customer.
 
Event or Problem Description
It was reported that during a t2 scn surgery; while drilling the proximal screw hole of nail, the drill bit broke.No further information was available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not available for return.

Brand Name
4.2MM RADIOLUCENT DRILL BIT
Common Device Name
BIT, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key12548556
Report Number3015967359-2021-02080
Device Sequence Number11759690
Product Code GFG
UDI-Device Identifier04546540348593
UDI-Public04546540348593
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model Number4200355042
Device Catalogue Number4200355042
Device Lot Number21168027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/03/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown